# SDR SWAA2023121832418

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 54,941 hours, 28,134 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O @ 90 KTS ABORTED T/O @ 90 KTS DUE TO ALL FIRE INDICATIONS . ALL OTHER NDICATIONS NORMAL<[01] REMOVED AND REPLACED ENG & APU FIRE CONTROL PANEL (FOUND PUSHED PIN) IAW AMM 26-00-01; PERFORMED HIGH ENERGY STOP INSPECTION IAW AMM 05-51-07; NO DEFECTS NOTED AT THIS TIME
